• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
cvoor

Celexa Making Me So Sick

2 posts in this topic

Posted (edited) · Report post  

My doc gave me Celexa for my anxiety. I also take blood pressure medicine. The Celexa is making me so sick after a wk. I have constant nausea, gastritis, back pain, headaches, no appetitie, increased anxiety, panic attacks, with hot rushes. I am so miserable, have to lay on the recliner, and could not work today. I was up all night with stomach pain. I am only on 10 mg. Can I stop this medicine, today, or do I have to wean off ?

Edited by cvoor

Share this post


Link to post
Share on other sites

Posted · Report post  

The first 2 weeks on an AD are the hardest, then the side effects begin to fade. Maybe you should give it some more time? Celexa is great for anxiety, in my experience. But I did feel "sick" for several days, with headaches, nausea, hot flashes and sweating. It got better with time.

Weaning off is generally recommended, to ease the withdrawal. Be sure to check with your doctor before you make any changes.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0